# SDR 9513139102

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Rt Ac Bus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM DTW, AUTO-PILOT DROPPED OFF LINE, CAPTAIN'S RMI FLAGGED, FORWARD AND AFT FUEL BOOST PUMP CIRCUIT BREAKERS POPPED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT AC BUS PHASE A CIRCUIT BREAKER BROKEN AND REPLACED THE CIRCUIT BREAKER.  ALSO, RESET BOOST PUMP CIRCUIT BREAKERS.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
